The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 2 (1945), 218-220.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731125

Digital Object Identifier
doi:10.1214/aoms/1177731125

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 16 (1945), no. 2, 218--220. doi:10.1214/aoms/1177731125. https://projecteuclid.org/euclid.aoms/1177731125


Export citation